MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022115
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patellofemoral crepitation postoperative.The event was resolved performing an unspecified surgical procedure and hospitalization.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no relevant clinical medical information was provided to conduct a thorough medical assessment.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 5
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8897972
Report Number1020279-2019-03068
Device Sequence Number19222738
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number74022115
Device Lot Number16EM01582
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;